# SDR SIMA20121022002

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 25,266 hours, 23,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3439 THE CREW REPORTED A SCREW WAS MISSING AT THE RIGHT SIDE EMERGENCY LIGHT OVER WING AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXT EMERGENCY LIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
